# SDR DALA2015071904477

- Difficulty date: July 18, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT UPPER PLATE BARREL NUT HOLE,  XH=7.2.  THE PLATE WAS REPAIRED IAW ETI-88-15-238, REV 2 AND ER/A 536489-14, REV ORIGINAL.
